Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 72, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 29, 2017, 2:53 PM CDT for Calhoun County, Illinois; 5 counties in Missouri. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 2:53 PM CDT (19:53 UTC)
- Expired
- Apr 29, 2017, 3:45 PM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Franklin County, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 22 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 3:30 PM CDT | TSTM WND DMG | 2 Ne Kampville, MO | CARS AND BOATS OVERTURNED AT INTERSECTION OF DWYER AND CHURCH ROADS. |
| Apr 29, 3:30 PM CDT | TSTM WND DMG | 2 Ne Kampville, MO | CARS AND BOATS OVERTURNED AT INTERSECTION OF DWYER AND CHURCH ROADS. AT LEAST 5 HOMES STRUCTURALLY DAMAGED. NUMEROUS TREES AND POWER LINES DOWN. |
| Apr 29, 3:31 PM CDT | TORNADO | 2 Ene Kampville, MO | A WEAK TORNADO MOVED ACROSS FAR NORTHERN ST. CHARLES COUNTY CAUSING EF0 DAMAGE TO TREES, OUTBUILDINGS, HOMES, BOATS, CAMPERS AND A FEW BOAT DOCKS. WINDS WERE ESTIMATED TO BE 80 MPH AND THE TORNADO WAS ON THE GROUND FOR NEARLY 4 MILES AND HAD A MAXIMUM WIDTH OF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 568 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS53 KLSX 291953
SVRLSX
ILC013-MOC071-113-183-189-219-292045-
/O.NEW.KLSX.SV.W.0072.170429T1953Z-170429T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
253 PM CDT SAT APR 29 2017
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
South central Calhoun County in southwestern Illinois...
St. Charles County in east central Missouri...
Southeastern Lincoln County in east central Missouri...
East central Franklin County in east central Missouri...
West central St. Louis County in east central Missouri...
Southeastern Warren County in east central Missouri...
* Until 345 PM CDT.
* At 252 PM CDT, severe thunderstorms were located along a line
extending from Wright City to near Union, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Manchester, Creve Coeur,
Lake St. Louis, Washington, Dardenne Prairie, Town and Country,
Union, Eureka, Ellisville, Des Peres and Pacific.
This includes the following highways...
Interstate 44 in Missouri between exits 247 and 261.
Interstate 70 in Missouri between exits 199 and 229.
This also includes Babler Memorial State Park, Castlewood State
Park, and First Missouri State Capitol Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
3898 9056 3858 9040 3841 9098 3886 9105
TIME...MOT...LOC 1952Z 218DEG 46KT 3883 9102 3844 9096
HAIL...1.00IN
WIND...60MPH
$$
CVKING3 follow-up statements
817
WWUS53 KLSX 292006
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
306 PM CDT SAT APR 29 2017
MOC219-292015-
/O.CAN.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Warren MO-
306 PM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved east and out of the
warned area. Therefore, the warning has been cancelled.
LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
3898 9056 3858 9040 3854 9091 3889 9095
TIME...MOT...LOC 2005Z 222DEG 47KT 3891 9091 3857 9080
$$
ILC013-MOC071-113-183-189-292045-
/O.CON.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Calhoun IL-St. Charles MO-Lincoln MO-Franklin MO-St. Louis MO-
306 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL CALHOUN...ST. CHARLES...SOUTHEASTERN LINCOLN...EAST
CENTRAL FRANKLIN AND WEST CENTRAL ST. LOUIS COUNTIES...
At 305 PM CDT, severe thunderstorms were located along a line
extending from near Moscow Mills to near Defiance, moving northeast
at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Manchester, Creve Coeur, Lake
St. Louis, Dardenne Prairie, Town and Country, Ellisville, Des Peres,
Weldon Spring, Frontenac, Cottleville and Clarkson Valley.
This also includes Babler Memorial State Park and First Missouri
State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 208 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
3898 9056 3858 9040 3854 9091 3889 9095
TIME...MOT...LOC 2005Z 222DEG 47KT 3891 9091 3857 9080
HAIL...0.75IN
WIND...60MPH
$$
CVKING465
WWUS53 KLSX 292021
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
321 PM CDT SAT APR 29 2017
MOC071-292030-
/O.CAN.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Franklin MO-
321 PM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
3898 9056 3858 9040 3858 9068 3893 9086
TIME...MOT...LOC 2020Z 242DEG 42KT 3897 9075 3873 9062 3859 9059
$$
ILC013-MOC113-183-189-292045-
/O.CON.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Calhoun IL-St. Charles MO-Lincoln MO-St. Louis MO-
321 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL CALHOUN...NORTHWESTERN ST. CHARLES...SOUTHEASTERN
LINCOLN AND WEST CENTRAL ST. LOUIS COUNTIES...
At 320 PM CDT, severe thunderstorms were located along a line
extending from near Winfield to Weldon Spring to Ellisville, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Manchester, Creve Coeur, Lake
St. Louis, Dardenne Prairie, Town and Country, Ellisville, Des Peres,
Weldon Spring, Frontenac, Cottleville and Clarkson Valley.
This also includes Babler Memorial State Park and First Missouri
State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 214 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
3898 9056 3858 9040 3858 9068 3893 9086
TIME...MOT...LOC 2020Z 242DEG 42KT 3897 9075 3873 9062 3859 9059
HAIL...0.75IN
WIND...60MPH
$$
CVKING231
WWUS53 KLSX 292029
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
329 PM CDT SAT APR 29 2017
ILC013-MOC113-183-189-292045-
/O.CON.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Calhoun IL-St. Charles MO-Lincoln MO-St. Louis MO-
329 PM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL CALHOUN...CENTRAL ST. CHARLES...SOUTHEASTERN
LINCOLN AND WEST CENTRAL ST. LOUIS COUNTIES...
At 329 PM CDT, severe thunderstorms were located along a line
extending from near Winfield to near St. Charles to Champ to Creve
Coeur, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Maryland Heights,
Creve Coeur, Town and Country, Weldon Spring, Frontenac, Cottleville,
Clarkson Valley, St. Paul, Spirit of St. Louis Airport, Westwood,
Champ, Harvester, Old Monroe, Batchtown, Brussels and Meppen.
This also includes First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 217 and 229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
3898 9056 3864 9042 3863 9062 3895 9081
TIME...MOT...LOC 2029Z 221DEG 50KT 3899 9067 3882 9051 3875 9047 3867
9046
HAIL...0.75IN
WIND...60MPH
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:49 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 29, 12:49 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1249 PM CDT Sat Apr 29 2017
.SHORT TERM... (Through Late Tonight)
Issued at 357 AM CDT Sat Apr 29 2017
The primary forecast concerns for today/tonight are heavy rainfall
and severe weather.
A nearly stationary front stretched from western TX NEWD into
central OK and EWD towards the MO/AR border at 08z. A broad area of
SHRA/TSRA was occurring near and north of the surface front early
this morning due to moisture transport across the boundary. A vort
max near the Four Corners region will induce a surface wave along
the boundary in western TX today, and the resulting circulations
will both sharpen the temperature and moisture gradients across the
boundary and cause it to lift northward as a warm front today.
Periods of SHRA/TSRA are expected to continue today and tonight due
to the persistent southerly flow of moisture over the boundary.
Forecast PW values of 1.6-1.8" are at +3SD for April in this part of
the country. There is still a concern for flash flooding due to the
combination of unusually high PW values, convective rainfall,
successive thunderstorms training over the same areas, and
antecedent rainfall/moist soils. No changes are planned to the
existing Flash Flood Watch at this time.
There is general model agreement that the warm front should lift to
near or perhaps slightly north of the St. Louis metropolitan area
today. This means that the warm sector will cover the southeastern
half of the LSX CWA as the surface low approaches from the southwest
and re-orients the western portion of the surface boundary into a N-
S oriented cold front by 12z Sun. Forecast 0-6km shear values of 30-
50 kts combined with modest instability in the warm sector as well
as increasing large-scale ascent ahead of the slowly approaching
upper vort max will be favorable for severe thunderstorms.
Kanofsky
.LONG TERM... (Sunday through Friday)
Issued at 357 AM CDT Sat Apr 29 2017
Stormy, wet weather pattern will continue Sunday into Sunday
evening as the deepening upper level low moves northeastward through
the central Plains and into northwest MO by 06Z Monday. The triple
point surface low will move northeastward through MO and northern IL
and drag a trailing cold front through our forecast area Sunday
afternoon and evening. The threat for severe storms will continue
Sunday into Sunday evening, mainly across southeast MO and southwest
IL, southeast of STL where best instability will exist. Deep layer
shear will be increasing Sunday as a strong mid level wind max
translates eastward into this area ahead of the approaching upper
level low. The threat for more heavy rain will continue as a strong
southerly low level jet ahead of the approaching 850 mb low brings
abundant low level moisture into our area on Sunday. The flash
flood watch will continue until late Sunday night across most of the
forecast area, except a portion of northeast MO and west central IL.
The convection in the warm conveyor belt airstream will shift east
of the forecast area by 06Z Monday with the dry slot moving
northeastward into our area Sunday evening, southeast of the upper
level low. Will have some deformation zone/wrap-around type light
rain late Sunday night and Monday, mainly across northeast MO and
west central IL. Any precipitation will finally shift northeast of
our forecast area by Monday evening as the upper level and
associated occluded surface low shifts well northeast of the region.
Colder temperatures can be expected Sunday night and Monday due to
low level cold air advection behind the storm system, plus low level
cloud cover on Monday will limit solar insolation. Highs on Monday
will be around 15 degrees below normal for the start of May. There
will only be a brief break in the precipitation Monday night and
Tuesday, then showers will spread eastward into much of the area
Tuesday night in a region of low-mid level warm air advection ahead
of an approaching and deepening upper level trough and over and
north of a developing surface front just south of the forecast area.
The models also depict increasing upper level divergence over our
area ahead of the approaching upper level trough. The precipitation
will continue on Wednesday as a surface wave develops along the
front. There is some uncertainty as to how long this precipitation
will last with the GFS shifting most of the significant rain
southeast of our forecast area by by Wednesday evening, while the
ECMWF model closes off an upper level low in the base of the upper
level trough, deepening the surface low and keeping rain going
mainly across southwest IL until Thursday evening. For now will
keep some low chance pops going across parts of southeast MO and
southwest IL until Thursday afternoon.
GKS
&&
.AVIATION... (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017
The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.
SPECIFICS FOR KSTL:
Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.
Glass
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 29, 4:25 AM CDT, 10 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 425 AM CDT Sat Apr 29 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-300930- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 425 AM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight Some severe thunderstorms are expected today and tonight, especially across southeast Missouri and southwest Illinois. Large hail and damaging winds will be the primary threat, although isolated tornadoes will be possible as well. Heavy rain is also expected today and tonight and a flash flood watch continues for most of the area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms will be possible Sunday and Sunday evening, particularly across southeast Missouri and southwest Illinois. A heavy rainfall event will persist through Sunday evening. A flash flood watch continues in effect for most of the forecast area until late Sunday night. A total of 3 to 5 inches of rainfall is forecast with locally higher amounts possible, especially along Interstate 44 in Missouri and Interstate 55 in Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight. Spotters are encouraged to report any severe weather or significant rainfall amounts and flooding, if observed, to the National Weather Service. GKS
In the hours before
Local storm report, Apr 29, 1:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HEAVY RAIN COLUMBIA 38.95N 92.33W
04/29/2017 M2.98 INCH BOONE MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700367
MDRLocal storm report, Apr 29, 1:58 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HEAVY RAIN ST. PETERS 38.78N 90.61W
04/29/2017 M2.74 INCH ST. CHARLES MO PUBLIC
&&
EVENT NUMBER LSX1700368
MDRLocal storm report, Apr 29, 2:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 NW ASHLAND 38.80N 92.28W
04/29/2017 M3.28 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
MABLocal storm report, Apr 29, 2:09 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN FESTUS 38.22N 90.41W
04/29/2017 M3.00 INCH JEFFERSON MO TRAINED SPOTTER
RAIN TOTAL BETWEEN 200AM AND 1030AM
&&
EVENT NUMBER LSX1700369
MDRLocal storm report, Apr 29, 2:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HEAVY RAIN EDINA 40.17N 92.17W
04/29/2017 M1.48 INCH KNOX MO CO-OP OBSERVER
STORM TOTAL SINCE 700 AM. RAIN CURRENTLY FALLING.
&&
EVENT NUMBER LSX1700370
MDRSpecial weather statement, Apr 29, 2:47 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service St Louis MO
247 PM CDT SAT APR 29 2017
MOZ060>063-065-292045-
St. Louis MO-St. Charles MO-Franklin MO-Jefferson MO-Warren MO-
247 PM CDT SAT APR 29 2017
...SPECIAL WEATHER STATEMENT...
At 246 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Washington to near Union to near
Sullivan. Movement was east at 35 mph.
Winds in excess of 30 mph and torrential rainfall are expected
with these thunderstorms.
Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Hazelwood, Arnold,
Manchester, Creve Coeur, Overland, Lake St. Louis, Washington, St.
Ann, Crestwood, Bridgeton and Dardenne Prairie.
This includes the following highways...
Interstate 44 in Missouri between exits 225 and 277.
Interstate 55 in Missouri near exit 191.
Interstate 70 in Missouri between exits 208 and 231.
This also includes Babler Memorial State Park, Route 66 State Park,
Castlewood State Park, Sandy Creek Covered Bridge Historic Site,
First Missouri State Capitol Historic Site, and Robertsville State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and this may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3838 9116 3851 9116 3877 9121 3888 9044
3872 9038 3844 9038 3822 9046 3821 9120
TIME...MOT...LOC 1946Z 263DEG 32KT 3873 9111 3853 9107 3840 9107 3822
9112
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:14 PM CDT | River Flood Warning | LSX | Fayette | 10 days |
| Apr 28, 9:36 PM CDT | River Flood Warning | LSX | Brown | 36 days |
| Apr 28, 9:36 PM CDT | River Flood Warning | LSX | Morgan, Pike | 36 days |
| Apr 28, 9:36 PM CDT | River Flood Warning | LSX | Pike, Scott | 40 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Adams | 20 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Adams | 19 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Adams | 10 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Pike | 20 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Calhoun | 43 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Madison | 40 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Saint Clair | 16 days |
| Apr 28, 10:18 PM CDT | River Flood Warning | LSX | Jackson, Randolph | 43 days |
| Apr 29, 12:41 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 49 min |
| Apr 29, 3:53 AM CDT | Flash Flood Warning | LSX | Randolph | 22 hr |
| Apr 29, 9:58 AM CDT | Special Weather Statement | LSX | Bond | 47 min |
| Apr 29, 3:08 PM CDT | Flash Flood Warning | LSX | Adams, Calhoun, Pike | 8 hr |
| Apr 29, 3:24 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Macoupin, Madison | 51 min |
| Apr 29, 3:56 PM CDT | Tornado Warning | LSX | Jersey, Macoupin, Madison | 16 min |
| Apr 29, 4:03 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison, Montgomery | 42 min |
| Apr 29, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 48 min |
| Apr 29, 5:16 PM CDT | River Flood Warning | LSX | Brown | 7 days |
| Apr 29, 5:20 PM CDT | Flash Flood Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Montgomery | 8 hr |
| Apr 29, 5:29 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion, Montgomery | 61 min |
| Apr 28, 8:28 PM CDT | River Flood Warning | LSX | Cole | 7 days |
| Apr 28, 8:28 PM CDT | River Flood Warning | LSX | Osage | 9 days |
| Apr 28, 8:28 PM CDT | River Flood Warning | LSX | Osage | 3 days |
| Apr 28, 8:52 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Apr 28, 8:52 PM CDT | River Flood Warning | LSX | Lincoln | 14 days |
| Apr 28, 8:52 PM CDT | River Flood Warning | LSX | Saint Charles | 69 hr |
| Apr 28, 9:10 PM CDT | River Flood Warning | LSX | Reynolds | 7 days |
| Apr 28, 9:23 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 12 days |
| Apr 28, 9:23 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 11 days |
| Apr 28, 9:23 PM CDT | River Flood Warning | LSX | Franklin, Warren | 9 days |
| Apr 28, 9:23 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 11 days |
| Apr 28, 9:40 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 29 min |
| Apr 28, 11:33 PM CDT | Special Weather Statement | LSX | Franklin | 42 min |
| Apr 28, 11:42 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds, Washington | 48 min |
| Apr 29, 1:53 AM CDT | Flash Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 24 hr |
| Apr 29, 6:44 AM CDT | River Flood Warning | LSX | Madison, Saint Francois | 48 hr |
| Apr 29, 6:44 AM CDT | River Flood Warning | LSX | Madison, Saint Francois | 50 hr |
| Apr 29, 10:45 AM CDT | River Flood Warning | LSX | Callaway, Osage | 9 days |
| Apr 29, 1:07 PM CDT | Special Weather Statement | LSX | Callaway, Cole, Osage | 38 min |
| Apr 29, 1:47 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 8 hr |
| Apr 29, 2:47 PM CDT | Special Weather Statement | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 58 min |
| Apr 29, 3:17 PM CDT | River Flood Warning | LSX | Madison | 48 hr |
| Apr 29, 4:45 PM CDT | River Flood Warning | LSX | Monroe | 4 days |
| Apr 29, 4:55 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Apr 29, 4:55 PM CDT | River Flood Warning | LSX | Marion | 47 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.